# SDR SWAA2024031251145

- Difficulty date: February 11, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N246LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32507
- Aircraft time: 58,395 hours, 35,184 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: UNKNOWN
- Condition: Deteriorated
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED GIRT BAR FITTING HARDWARE ENTRY AND SERVICE DOOR AT AFT GALLEY AREA 2024-123040<[01] REPLACED GIRT BAR FITTING HARDWARE ENTRY AND SERVICE DOOR AT AFT GALLEY AREA IAW B737-700-AMM 25-66-02-400-801 AND THE INSTALLATION IS DOCUMENTED IN JOB CAR 725-025-00-02Y STEP 13;[02] REPLACED GIRT BAR FITTING HARDWARE ENTRY AND SERVICE DOOR AT AFT GALLEY AREA IAW B737-700-AMM 25-66-02-400-801 AND THE INSTALLATION IS DOCUMENTED IN JOB CAR 725-025-00-02Y STEP 13
